Well....this really stinks, huh? You certainly would think that as he gets you nearer to an 'effective' dose that you would feel better, not worse! I thought of a couple of ideas. No idea if they apply to you or not but here goes....
Has anything else changed in your world? Did the weather change around the time he upped your dose? Is it colder, wetter, drop in barometric pressure? Any other stresses in your life in the past 2 weeks? More physical activity lately? Getting the same amount of sleep? Any of those can make your pain level go way up!
Also, it's possible you are sensitive to this medication but at the first and lowest dose it wasn't enough to make you react...but you did get a few benefits. Now at a higher dose your body is kicking you around!
I would strongly suggest you call your doctor to be on the safe side, and let him know what's going on. There's no reason you have to keep taking the pills if they are making you worse but ALWAYS call your doctor before changing any of your medications. I'm just giving you ideas from my experience, not medical advice. Always let a doctor know if you plan on changing your routine. Some must be reduced slowly.
Let us know what happens and what the doc said. There's no way he can know if it's the right dose for you unless you call and tell him.
The three grand essentials of happiness are: something to do, someone to love, and something to hope for. — Alexander Chalmers
(\o/)Co-Moderator Fibromyalgia & Chronic Pain Forums
Fibromyalgia, PTSD, UC, Diabetic on insulin, collapsed disk, arthritis scattered around and a few other delights.